# SDR UALA2012033001995

- Difficulty date: March 29, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 69,225 hours, 25,712 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LEFT WING FLOATING SPOILER; SECOND FROM FUSELAGE AS OBSERVED BY CAPTAIN IN THE CABIN.  NO ABNORMAL FEEL BY PILOT FLYING REGARDING THE FLOATING SPOILER.
